# SDR AALA971029

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE INNER SURFACE OF THE 140T2603-3 CHORD ON THE AFT CARGO DOOR.  SIX REWORKED AREAS EXCEED SRM LIMITS.  AT THREE LOCATION FABRICATED AND INSTALLED REPAIR STRAP USING 7075-T6.  THE THREE REMAINING AREA WERE REFINISHED AND CONTINUED IN SERVICE WITH NOTED CONDITION.  APPROVED BY ENGINEERING PER MR8767-1410.  (M)
